×

Found 890 Documents (Results 1–100)

100
MathJax

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

On gradient flow and entropy solutions for nonlocal transport equations with nonlinear mobility. (English) Zbl 1491.35383

PDF BibTeX XML Cite
Full Text: DOI

Generalized Ricci flow. (English) Zbl 1489.53001

University Lecture Series 76. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6258-1/pbk; 978-1-4704-6411-0/ebook). vi, 248 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The non-isentropic relativistic Euler system written in a symmetric hyperbolic form. (English) Zbl 1464.35196

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 63-76 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Existence of entropy solutions for anisotropic elliptic nonlinear problem in weighted Sobolev space. (English) Zbl 1460.35132

Hammouch, Zakia (ed.) et al., Nonlinear analysis: problems, applications and computational methods. Proceedings of the 6th international congress of the Moroccan Society of Applied Mathematics, Beni-Mellal, Morocco, November 7–9, 2019. Cham: Springer. Lect. Notes Netw. Syst. 168, 102-122 (2021).
MSC:  35J60 35A01
PDF BibTeX XML Cite
Full Text: DOI

On entropy solutions of anisotropic elliptic equations with variable nonlinearity indices in unbounded domains. (English. Russian original) Zbl 1460.35108

J. Math. Sci., New York 253, No. 5, 692-709 (2021); translation from Sovrem. Mat., Fundam. Napravl. 63, No. 3, 475-493 (2017).
MSC:  35J25 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

An improved Bregman \(k\)-means++ algorithm via local search. (English) Zbl 1482.68221

Kim, Donghyun (ed.) et al., Computing and combinatorics. 26th international conference, COCOON 2020, Atlanta, GA, USA, August 29–31, 2020. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12273, 532-541 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Spherically symmetric shadow wave solutions to the compressible Euler system at the origin. (English) Zbl 1462.35273

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 577-585 (2020).
PDF BibTeX XML Cite

Entanglement subvolume law for 2d frustration-free spin systems. (English) Zbl 07298294

Makarychev, Konstantin (ed.) et al., Proceedings of the 52nd annual ACM SIGACT symposium on theory of computing, STOC ’20, Chicago, IL, USA, June 22–26, 2020. New York, NY: Association for Computing Machinery (ACM). 868-874 (2020).
MSC:  68Qxx
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software